# SDR WTAA970011

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMF - ELECTRICAL ODOR REPORTED IN COCKPIT DURING FLT.  A/C LANDED WITHOUT INCIDENT.  MX INSPECTED A/C.  NO DEFECTS NOTED.  UNABLE TO DUPLICATE REPORTED DISCREPANCY DURING EXTENDED ENGINE GROUND RUN OR SUBSEQUENT TEST FLT.  A/C RETURNED TO SERVICE.  (M)
